# SDR CA140113005

- Difficulty date: January 12, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 22,324 hours
- Engine: Ge CF343B1
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 299K631
- Condition: Burst
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

(CAN) DURING TAXI TO ASSIGNED GATE AFTER AN UNEVENTFUL LANDING, FLIGHT CREW FELT TAXI WAS VERY BUMPY.  TAXI WAS ABORTED ON TAXI WAY A M.  CREW REPORTED BOTH RT TIRES NR 3 & NR 4 FLAT.  PAXS OFFLOADED & BUSSED TO TERMINAL.  NO EMER RESPONSE WAS REQUIRED.  REMOVED 3 & 4 MAIN WHEELS.  BOTH AXLE & BRAKES INSPECTED.  NR 4 MAIN WHEEL TIRE HAD BURST & NR 3 FOUND FLAT.  ALL FUSE ABLE PLUGS & VLVS FOUND INTACT.  NO SIGNS OF OVERHEAT OBSERVED.  NO ABNORMITIES IN TIRE PRESS REPORTED IN LAST SERVICE CHECK.  MAIN GEAR DOORS & FLAPS INSPECTED FOR POSSIBLE DAMAGE.  NO DAMAGE NOTED.  MAIN WHEEL ASSEMBLIES 3 & 4 REPLACED & ACFT RETURNED TO SERVICE.  DETAILS OF MAIN WHEELS REMOVED, NR 4 MAIN WHEEL ASSEMBLY SN JUL05-7045, INSTALLED ON 13 DEC 13, TSN 14,345 HRS 11,283 CYCLES, TSO 1151 HRS & 919 CYCLES, TSR 195 HRS & 156 CYCLES.  NR 3 MAIN WHEEL ASSEMBLY SN SEP96-0991 INSTALLED ON 25 NOV 13, TSN 11,089 HRS & 8911 CYCLES, TSO 308 HRS & 244 CYCLES, TSR 308 HRS & 244 CYCLES.
